# SDR AALA20130507029

- Difficulty date: May 7, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N490AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49683
- Aircraft time: 69,383 hours, 36,244 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Portable Light
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER ONE DOOR PORTABLE EMERGENCY LIGHT DIM.  REPLACED LEFT NUMBER ONE PORTABLE EMERGEMCY LIGHT.  OPS CHECK NORMA.L
